Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 956850, 5 pages
http://dx.doi.org/10.1155/2015/956850
Research Article

Some Inequalities of Simpson Type for -Convex Functions via Fractional Integrals

Department of Applied Mathematics, Poznań University of Economics, Aleja Niepodległości 10, 61-875 Poznań, Poland

Received 21 March 2015; Accepted 1 July 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 Marian Matłoka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish some inequalities of Simpson type involving Riemann-Liouville fractional integrals for mappings whose first derivatives are h-convex.